How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8702
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

What are symptoms?

This answer was rated:

What are symptoms?

Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

Can you please elaborate your question a little more.

Customer:

Following Eye surgery for cataract operation have felt unwell. It was painful first night and took 3 doses of panadol overnight. Since then have been unable to hold down food and feel nauseous.

Dr. Shahzad MD :

when did you have your eye surgery? How many days ago?

Dr. SH and 6 other Medical Specialists are ready to help you
I think that you rated me by mistake because after you rate me the live session closes and converts into the question/answer mode.
Just to let you know that its not uncommon to have nausea and the symptoms that you are having after cataract surgery.
I would recommend that you should use something like domperidone or dimenhydrinate which will help with your nausea feeling and you should be okay in a few days time.